CSpace
A NOTE ON THE CONTINUITY OF SOLUTIONS OF PARAMETRIC LINEAR-PROGRAMS
ZHANG, XS; LIU, DG
1990-05-01
Source PublicationMATHEMATICAL PROGRAMMING
ISSN0025-5610
Volume47Issue:1Pages:143-153
Language英语
WOS Research AreaComputer Science ; Operations Research & Management Science ; Mathematics
WOS SubjectComputer Science, Software Engineering ; Operations Research & Management Science ; Mathematics, Applied
WOS IDWOS:A1990DH38600010
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27782
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, XS,LIU, DG. A NOTE ON THE CONTINUITY OF SOLUTIONS OF PARAMETRIC LINEAR-PROGRAMS[J]. MATHEMATICAL PROGRAMMING,1990,47(1):143-153.
APA ZHANG, XS,&LIU, DG.(1990).A NOTE ON THE CONTINUITY OF SOLUTIONS OF PARAMETRIC LINEAR-PROGRAMS.MATHEMATICAL PROGRAMMING,47(1),143-153.
MLA ZHANG, XS,et al."A NOTE ON THE CONTINUITY OF SOLUTIONS OF PARAMETRIC LINEAR-PROGRAMS".MATHEMATICAL PROGRAMMING 47.1(1990):143-153.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, XS]'s Articles
[LIU, DG]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, XS]'s Articles
[LIU, DG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, XS]'s Articles
[LIU, DG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.